Renormalization of crumpled manifolds - CEA - Commissariat à l’énergie atomique et aux énergies alternatives Access content directly
Journal Articles Physical Review Letters Year : 1993

Renormalization of crumpled manifolds


We consider a model of a $D$-dimensional tethered manifold interacting by excluded volume in $\mathbb{R}^d$ with a single point. By use of intrinsic distance geometry, we first provide a rigorous definition of the analytic continuation of its perturbative expansion for arbitrary $D$, 0 < $D$ < 2. We then construct explicitly a renormalization operation R, ensuring renormalizability to all orders. This is the first example of mathematical construction and renormalization for an interacting extended object with continuous internal dimension, encompassing field theory.
Fichier principal
Vignette du fichier
Dup2.pdf (136.55 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

cea-02008069 , version 1 (27-04-2021)



François David, Bertrand Duplantier, Emmanuel Guitter. Renormalization of crumpled manifolds. Physical Review Letters, 1993, 70 (15), pp.2205-2208. ⟨10.1103/PhysRevLett.70.2205⟩. ⟨cea-02008069⟩
53 View
37 Download



Gmail Facebook X LinkedIn More